# SDR DHL9871706C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, RT WING LEADING EDGE CUTOUT FOR THE NR 5 SLAT INBD TRACK IS CRACKED AT TOP EDGE.  STOP DRILLED, ROUTED OUT DAMAGED AREA.  INSTALLED DOUBLER REPAIR PER SRM 57-30-4.  DOUBLER 6 BY 5 FT, FILLER 1 BY 1, N/R 2093.
